# SDR A6WA2017103045366

- Difficulty date: October 21, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 33,732 hours, 32,321 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED YAW, ONCE DURING CLIMB AND ONCE IN CRUISE.   SLIGHT YAW AND NO CROSSWIND OR TAILWIND NOTICED.  NO MESSAGE POSTED, AUTOPILOT ENGAGED.   REMOVED AND REPLACED LEFT YAW DAMPER LINEAR ACTUATOR IAW AMM 22-22-01.   OPS CHECKED GOOD.
